# SDR SWIA201335779

- Difficulty date: December 29, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 27,365 hours, 24,899 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

IN FLIGHT SPOILER SELECTED LT SPOILER DEPLOYED RT FAILED TO DEPLOY CAUSING A ROLL MOMENT.  FLT 2915 REPLACED NR 2 SECU IAW AMM.  PN ON OFF 49-164-06, SN ON 01697 & SN OFF 01842.
